# SDR SWAA2021081314452

- Difficulty date: September 7, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN AFT CARGO BAY ON FLOOR TO SIDEWALL SUPPORT AT B.S. 727-767; R.B.L. 21; W.L. 154. / REMOVED AND REPLACED SIDEWALL SUPPORT AT ACB BS727-767 WL154 AS PER SRM 51-40-02-0G-0 AND DRAWING # 146A7502. EVALUATED SIDEWALL SUPPORT AND FOUND TO BE OUT OF LIMITS DUE TO 50% OF MATERIAL LOSS AS PER SRM.56-60-53-0I-2 AND SRM 53-00-53-1A-2
